Sur la conjugaison des difféomorphismes du cercle à des rotations. (French) Zbl 0347.58010


37-XX Dynamical systems and ergodic theory
57R50 Differential topological aspects of diffeomorphisms
58D05 Groups of diffeomorphisms and homeomorphisms as manifolds
Full Text: Numdam EuDML


[1] V.I. ARNOL’D , Small denominators I , Translations A.M.S. 2e série, v. 49, p. 213-284. Zbl 0152.41905 · Zbl 0152.41905
[2] A. DENJOY , Sur les courbes définies par les équations différentielles à la surface du tore , Journal de Mathématiques 11, ( 1932 ), Fasc. IV, p. 333-375. Article | JFM 58.1124.04 · Zbl 0006.30501
[3] A. DENJOY , Les trajectoires à la surface du tore , C.R. Acad. Sc. Paris, vol 223, ( 1946 ), p. 5-7. MR 8,34e | Zbl 0063.01085 · Zbl 0063.01085
[4] M.R. HERMAN , Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations (à paraître). · Zbl 0448.58019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.